Years ago I was on Zyprexa for one year and gained 60 lbs. I then took Seroquel for several years and my weight stayed stable, but still overweight 60 lbs. I then took Geodon (Zeldox) and within a year I had lost 30 lbs without changing anything in my diet or exercise. For the first 10 months I felt great. I had so much more energy, I felt like I was coming out of a long period of being a zombie. Unfortunately I had to stop Geodon because it started causing anxiety. So went back to Seroquel XR last year and have gained 20 lbs and back as a zombie. Now I'm starting Latuda, which apparently does not make one gain weight. I don't know whether it will make me feel anxious like Geodon did. Any comments will be appreciated. I've been trying to figure out what is the difference between Geodon and Latuda in terms of side effects like weight gain and anxiety problems. On Seroquel XR my anxiety was completely under control but I did feel like a zombie a lot of the time and needed at least 10 hour sleep.
Thanks for welcoming me to the forum. Very nice of you. Just found it tonight while searching info on Latuda. I've read several posts dealing with weight gains & medication and found the forum interesting so decided to join.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.